# SDR GLBA2001144

- Difficulty date: July 4, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WOULD NOT PRESSURIZE.  INSPECTED FOUND LOOSE CONNECTION ON MANUAL CONTROL.  SECURED CONNECTOR, OPS CHECKED SATISFACTORY.
